# SDR QXEA2019122400476

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N631QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000713
- Aircraft time: 5,122 hours, 3,266 cycles
- System (JASC): 4980 · APU Exhaust System
- Part: Apu
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GROUND CREW REPORTED LARGE AMOUNT OF DARK SMOKE COMING FROM APU. APU PLACED ON MEL.  MEL CLEARED BY PERFORMING OPS TEST OF APU IAW AMM TASK 49-10-00-700-801-A. OPS TEST PASSED. THIS CLEARS DEFECT.    NO SMOKE OBSERVED COMING FROM APU. COULD NOT DUPLICATE. NO PARTS REPLACED. RETURNED TO SERVICE.
